MathSciNet Relay Station
MathSciNet bibliographic data
MR1712885 37E05 (26A18 37B99)
Pokluda, David; Smítal, Jaroslav A "universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000), no. 10, 3047–3056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement